# SDR 99ZZZX4393

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N202CE
- Make and model: Cessna 550
- Aircraft serial: 5500097
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1338931
- Condition: Failed
- Location: Brake
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE LOCKED UP DURING TAXI - LOGAN INT'L.  AIRCRAFT STOPPED FOR CLEARANCE.  PILOT ATTEMPTED TO TAXI, AIRCRAFT WOULD NOT MOVE.  REQUIRED A DOLLY AND TOW TO MOVE.  INSPECTION OF THE ASSY FOUND THE INBOARD STATOR CRACKED ACROSS THE WIDTH AND HAD OPENED UP.  THE CRACKED EDGE CAUGHT THE WHEEL DRIVE KEY PREVENTING ROTATION.  LANDINGS:  511.
